# SDR DLM88951317

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, NR 1 ENG PYLON UPPER SKIN TO FUSELAGE SKIN ATTACH ANGLE WAS FOUND CRACKED .5 INCHES.  INSTALLED REPAIR PER SRM 54-04A.
